# SDR ASOA2014091911272

- Difficulty date: August 22, 2014
- Submitted: September 19, 2014
- Operation: Air carrier
- Aircraft: N905EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7632
- Aircraft time: 28,799 hours, 26,452 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Bearing
- Condition: Failed
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ELEVATOR A FAILED BEARING. R & R PCU BUSHING IAW AMM 20-26-00-910-802 & 20-26-00-910-804, REV 49 .  R & R RT ELEVATOR SYS 1, 2 & 3 BEARINGS IAW AMM 20-26-00-910-807 AND 20-26-00-910-808 REV 49.  RT ELEVATOR BEARING BACKLASH CHECKS WITH SYS 3 GOOD IAW AMM 27-31-00-220-804.
